# SDR SIMA20180730001

- Difficulty date: July 30, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 35,348 hours, 25,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036221005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 1162.00 AND STRINGER 8 LEFT HAS A DEEP GOUGE. C/W FRAME REPAIR AT FS 1162.00 AND STR 8L IAW ERS-CR-53MR-1724.
